田 中 公 (TANAKA Hiromu)

 >個人ホームページ
講   座 数理代数学講座  准教授
研究分野 代数幾何学
研究テーマ
正標数における極小モデル理論
研究概要

代数多様体の分類理論である極小モデル理論を正標数の世界において研究しています.

主要論文
  1. Minimal models and abundance for positive characteristic log surfaces.
    Nagoya Math. J. 216 (2014), 1-70.
  2. The X-method for klt surfaces in positive characteristic.
    J. Algebraic Geom. 24 (2015), no. 4, 605-628.
  3. On base point freeness in positive characteristic. (with P. Cascini,C. Xu)
    Ann. Sci. Ec. Norm. Super. (4) 48 (2015), no. 5, 1239-1272.
  4. A characterization of ordinary abelian varieties by the Frobenius push-forward of the structure sheaf. (with. A. Sannai)
    Math. Ann. 366 (2016), no. 3-4, 1067-1087.
  5. On log del Pezzo surfaces in large characteristic. (with P. Cascini,J. Witaszek)
    Compos. Math. 153 (2017), no. 4, 820-850.
学会 日本数学会
受賞

日本数学会賞建部賢弘賞奨励賞(2013)